# SDR COZA20111207005

- Difficulty date: December 4, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 24,289 hours, 16,025 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 3036
- Condition: Defective
- Location: E/E Bay
- Part time: 24,289 hours, 16,025 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WINDSHIELD OVERHEAT ANNUNCIATOR CAME ON IN CRUISE.  TROUBLESHOT WINDSHIELD HEAT SYSTEM USING FAULT ISOLATION MANUAL.  REPLACED WINDSHIELD HEAT CONTROLLER P/N 83000-05604.  OPERATIONAL CHECK OK.
